# SDR USAA060351

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- Aircraft time: 40,767 hours, 40,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STA 337-365, RBL 60, WL 208 AT 1R DOOR; TASK C53-222-03 CORROSION.  FAB'D NEW FLOOR SUPPORT CHANNEL PER SRM 51-40-02, 53-00-51, 51-20-01, 51-21-10, 52-11-25, DEFECT SIZE: 6"L X 2"W X .024"D & 7"L X 2.5"W X .040"D.
